MathSciNet Relay Station
MathSciNet bibliographic data
MR2008967 65D18 (65D05 65D10 65D17)
Dyn, Nira; Levin, David Subdivision schemes in geometric modelling. Acta Numer. 11 (2002), 73–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement